She then stopped taking the medication because of the orgasms, but when she started taking it again 15 days later, the spontaneous orgasms occurred again, so she stopped for good. She said she had been taking the drug rasagiline for 10 days, and on the seventh day, she started experiencing hyperarousal and increased libido, according to the case report. Originally published on Live Science. Just like rasagiline, many of these drugs activate dopamine, which is also released during orgasm, Komisaruk said. And one previous report described a case of a spontaneous ejaculation in a man who had also been taking rasagiline, they wrote. The year-old woman with early-onset Parkinson's disease was admitted to the hospital complaining about the orgasms. There have also been reports of orgasms induced by other drugs , such as certain antidepressants, which act on the central nervous system, the researchers wrote in their report. The case report will be published in an upcoming issue of the journal Parkinsonism and Related Disorders.
© 2020 theirishewe.com - All rights reserved. All Models are over 21 y.o.